Milnor K2 and field homomorphisms

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSurveys in differential geometry. Vol. XIII. Geometry, analysis, and algebraic geometry
Subtitle of host publicationForty years of the Journal of Differential Geometry
Place of PublicationSomerville, MA
PublisherInternational Press
Pages223-244
StatePublished - 2009

Publication series

NameSurveys in Differential Geometry
Volume13

Cite this

Bogomolov, F., & Tschinkel, Y. (2009). Milnor K2 and field homomorphisms. In Surveys in differential geometry. Vol. XIII. Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry (pp. 223-244). (Surveys in Differential Geometry; Vol. 13). International Press.